# SDR AALA961722

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamps
- Part number: NH105523110
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1573 - EN ROUTE BNA-DFW - DURING CRUISE, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH POWER REDUCTION.  AIR INTERRUPTED AND LANDED BNA WITHOUT FURTHER INCIDENT.  RESECURRED LEFT PACK WATER SEPARATOR CLAMPS.  ACCOMPLISHED DUCT LEAK CHECK DURING ENGINE RUN UP AT HIGH POWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
